# SDR P2EA97039

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAS - FLT 711 - EMERGENCY DECLARED, LANDING UNEVENTFUL AT ORIGINAL DESTINATION.  AUTO PRESSURIZATION FAILED AT FL310, STANDBY MODE LOST PRESSURE AT 3000 FT MIN.  MANUAL AC CLOSED OUTFLOW VALVE.  SUPPLY DUCT PRESSURE APPROX 19 PSI BOTH PACKS.  CHECKED OUTFLOW VALVE FOR SECURITY, CHECK OK.  PERFORMED PRESSURE CONTROL SYSTEM TEST PER B737 MM 21-31-0 PAGE 201. AUTO STANDBY MANUAL TEST OK.  (M)
